MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP FREEZOR MAX CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION

MEDTRONIC CRYOCATH LP FREEZOR MAX CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number 239F5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); ST Segment Elevation (2059); Low Cardiac Output (2501); Atrial Perforation (2511); Pericardial Effusion (3271)
Date of Event 11/14/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cryoablation procedure, the patient experienced st elevation.Five minutes later, st elevation depressed.It was further reported that the right coronary artery was slightly spastic.Iv medication was administered and the case was continued.The patient¿s blood pressure fell, hypokinesia was noted during treatment, and an echocardiogram revealed anomalous pericardial effusion.Pericardiocentesis was performed.The physician was suspicious of perforation of the left atrium.The case was completed with cryo.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the data files for the date of the reported event were returned and analyzed.The electrophysiology (ep) catheter, 239f5 with lot 09654, was used for thirteen applications without issue.The ep catheter was not returned for investigation.The reported issues of st levels increasing, a spastic right coronary artery, and possible perforation of the left atrium cannot be confirmed through data analysis.In conclusion, there was no indication of product malfunction and no product to be returned.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
FREEZOR MAX CARDIAC CRYOABLATION CATHETER
Common Device Name
PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire, quebec H9H 5 H3
CA  H9H 5H3
MDR Report Key6153639
Report Number3002648230-2016-00511
Device Sequence Number10977215
Product Code OAE
UDI-Device Identifier00643169504899
UDI-Public00643169504899
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P100010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/03/2018
Device Model Number239F5
Device Catalogue Number239F5
Device Lot Number09654
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2016
Supplement Date Received by Manufacturer11/14/2016
11/14/2016
11/14/2016
12/14/2017
Initial Report FDA Received Date12/07/2016
Supplement Report FDA Received Date07/28/2017
09/27/2017
12/06/2017
12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4FC12 SHEATH
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age63 YR